# SDR ASAA2023032342583

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,324 hours, 17,836 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 ENGINE BLADE LUBE, FOUND SEAL TORN ON BLADE PLATFORM #21. GROUNDED - YES. REPLACED #2 ENGINE BLADE PLATFORM #21 REF ASA T/C 78472010 SUB TASK 839-033.
